List of citations in Numdam for : On the convergence of generalized polynomial chaos expansions

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 46 (2012) no. 2, p. 317-339

Mugler, Antje; Starkloff, Hans-Jörg

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 5, p. 1237-1263

Schwab, Christoph; Tokareva, Svetlana

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 47 (2013) no. 3, p. 807-835